Nondegeneracy of nonradial sign-changing solutions to the nonlinear Schrödinger equation

Weiwei Ao, Monica Musso, Juncheng Wei

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that the non-radial sign-changing solutions to the nonlinear Schrödinger equation ∆u − u + |u|p1u = 0 in RN, u ∈ H1 (RN) constructed by Musso, Pacard, and Wei [16] are non-degenerate. This provides the first example of a non-degenerate sign-changing solution to the above nonlinear Schrödinger equation with finite energy.

Original languageEnglish
Pages (from-to)1-48
Number of pages48
JournalBulletin de la Societe Mathematique de France
Volume147
Issue number1
DOIs
Publication statusPublished - 31 Dec 2019

Keywords

  • Orthogonality condition
  • Schrödinger equation
  • Sign-changing solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this